Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleA bivariate preprocessing paradigm for the Buchberger–Möller algorithm
Author(s) Tian Dong, Xuhui Wang, Shugong Zhang
TypeArticle in Journal
AbstractFor the last almost three decades, since the famous Buchberger–Möller (BM) algorithm emerged, there has been wide interest in vanishing ideals of points and associated interpolation polynomials. Our paradigm is based on the theory of bivariate polynomial interpolation on cartesian point sets that gives us a related degree reducing interpolation monomial and Newton bases directly. Since the bases are involved in the computation process as well as contained in the final output of the BM algorithm, our paradigm obviously simplifies the computation and accelerates the BM process. The experiments show that the paradigm is best suited for the computation over finite prime fields that have many applications.
KeywordsBuchberger–Möller algorithm, Bivariate Lagrange interpolation, Degree reducing interpolation space, Cartesian set
URL http://www.sciencedirect.com/science/article/pii/S0377042710002438
JournalJournal of Computational and Applied Mathematics
Pages3344 - 3355
Translation No
Refereed No